# SDR GLBA20100826G

- Difficulty date: August 26, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 29,090 hours, 35,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND A CRACK ON THE LT HEAVY FRAME ANGLE AT FS 288 FWD BEND RADIUS, 1.4" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-053. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
